# SDR CA010119003

- Difficulty date: December 17, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 50,809 hours, 48,128 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 69378524
- Condition: Broken
- Location: Lt Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE LEFT OUTBOARD FORE FLAP ATTACHMENT BRACKET WAS FOUND CRACKED.
